# SDR DALA2023031401866

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 9,760 hours, 4,552 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING: SLAT TRACK #5 HAS CORROSION ON BOTTOM. NO EVIDENCE OF PREVIOUS REWORK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 080-0001:5742-01028-02B/003 00018 CLEANED AND REPAIRED CORROSION AREAS PER AMDS CARD 5742-01028-02B. MAX MATERIAL REMOVED IS .002 ORIGINAL THICKNESS TAPERS FROM .252 TO .250 SEE AMDS FOR MORE INFORMATION. (LP# 2664992)
